# SDR SWAA2023110708729

- Difficulty date: October 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OVERHEAD STOWAGE BIN EMERGENCY LENS LH SIDE AT PASSENGER CABIN (9 EA) 2023-635266<[01] REPLACED OVERHEAD STOWAGE BIN EMERGENCY LENS LH SIDE AT PASSENGER CABIN (9 EA) IAW BOEING AMM 33-51-03-960-801 STEP 2.D ITEM (3) (A)(C) FIGURE 201 ITEM 1;[02] REPLACED OVERHEAD STOWAGE BIN EMERGENCY LENS LH SIDE AT PASSENGER CABIN (9 EA) IAW BOEING 737 AMM 33-51-03-960-801 STEP 2.D ITEM (3) (A)(C) FIGURE 201 ITEM 1
